Advertisement

Reactions Weekly

, Volume 1732, Issue 1, pp 302–302 | Cite as

Rifampicin/methotrexate/rifampicin/isoniazid/pyrazinamide/ethambutol

Exacerbation of psoriatic erythroderma: case report
Case report
  • 29 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A 50-year-old man exacerbation of psoriatic erythroderma during treatment with rifampicin/isoniazid/pyrazinamide/ethambutol for pulmonary tuberculosis and methotrexate for psoriasis. Subsequent rechallenge with rifampicin showed repeat exacerbation of the condition [durations of treatments to reactions onset not stated; not all dosages stated].

The man presented to the dermatology department with fever, generalised scaling and erythema of underlying skin from one week. He had psoriasis from the past 15 years and had been receiving unsupervised oral methotrexate irregularly. He also had a history of recurrent episodes of malaise, chills and generalised scaling, which were suggestive of psoriatic erythroderma and required hospitalisation. Fifteen days prior to the presentation, he...

Reference

  1. George NM, et al. A case of concomitant psoriatic exfoliative dermatitis and pulmonary tb with adverse drug reaction to rifampicin. Journal of Clinical and Diagnostic Research 12: WD01-WD03, No. 11, Nov 2018. Available from: URL: http://doi.org/10.7860/JCDR/2018/37858.12303 - India

Copyright information

© Springer Nature Switzerland AG 2018

Personalised recommendations